# SDR SWIA202054922

- Difficulty date: November 18, 2020
- Submitted: January 4, 2021
- Operation: Air carrier
- Aircraft: N787SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10288
- Aircraft time: 30,362 hours, 18,803 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Intercostal
- Condition: Corroded
- Location: Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR INTERCOSTAL DD2 BETWEEN FS 311.75 AND FS 320.00 IS CORRODED.  C-CHECK RO 12/28/2020.  BLENDED OUT CORROSION ON INTERCOSTAL DD2 BETWEEN FS 311.75 AND FS 320.00, REF CRJ-700 SRM.  ORIGINAL PART THICKNESS IS .050", PER CRJ700 SRM.  LOWEST MEASURED THICKNESS IN BLENDED AREA IS .040".  MATERIAL LOSS IS .010".  INTERCOSTAL IS OUT OF LIMITS, PER CRJ700 SRM.  INTERCOSTAL IS OUT OF LIMITS, PER REO AND CRJ200 SRM.  INSTALLED NEW INTERCOSTAL DD2 P/N 601R318051-1, REF CRJ-700 SRM AND DRAWING.
